We prove a generalization of a theorem proved by Seifert and Fuller concerning the existence of periodic orbits of vector fields via the averaging method. Also we show applications of these results to Kepler motion and to geodesic flows on spheres.

Existence of periodic orbits for vector fields via Fuller index and the averaging method / P., Benevieri; Gavioli, Andrea; Villarini, Massimo. - In: ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 1072-6691. - ELETTRONICO. - 128:(2004), pp. 1-14.

Existence of periodic orbits for vector fields via Fuller index and the averaging method

GAVIOLI, Andrea;VILLARINI, Massimo
2004

Abstract

We prove a generalization of a theorem proved by Seifert and Fuller concerning the existence of periodic orbits of vector fields via the averaging method. Also we show applications of these results to Kepler motion and to geodesic flows on spheres.
128
1
14
Existence of periodic orbits for vector fields via Fuller index and the averaging method / P., Benevieri; Gavioli, Andrea; Villarini, Massimo. - In: ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 1072-6691. - ELETTRONICO. - 128:(2004), pp. 1-14.
P., Benevieri; Gavioli, Andrea; Villarini, Massimo
File in questo prodotto:
File Dimensione Formato  
benevieri.pdf

accesso aperto

Tipologia: Post-print dell'autore (bozza post referaggio)
Dimensione 241.28 kB
Formato Adobe PDF
241.28 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/310810
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 0
social impact